Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(May, 2020) No 3

The Consistency of Blindfolding in the Path Analysis Model with Various Number of Resampling

Solimun, Adji Achmad Rinaldo Fernandes

[Abstract] [Full Text] [Full Article - PDF] pp. 233 - 243

DOI: 10.13189/ms.2020.080301

Application of Parameterized Hesitant Fuzzy Soft Set Theory in Decision Making

Zahari Md Rodzi, Abd Ghafur Ahmad

[Abstract] [Full Text] [Full Article - PDF] pp. 244 - 253

DOI: 10.13189/ms.2020.080302

ϵ -Compatible Map and New Approach for Common Fixed Point Theorems in Partial Metric Space Endowed with Graph

Anuradha, SeemaMehra

[Abstract] [Full Text] [Full Article - PDF] pp. 254 - 261

DOI: 10.13189/ms.2020.080303

MTSD-TCC: A Robust Alternative to Tukey's Control Chart (TCC) Based on the Modified Trimmed Standard Deviation (MTSD)

Moustafa Omar Ahmed Abu-Shawiesh, Muhammad Riaz, Qurat-Ul-Ain Khaliq

[Abstract] [Full Text] [Full Article - PDF] pp. 262 - 277

DOI: 10.13189/ms.2020.080304

Adomian Decomposition Method with Modified Bernstein Polynomials for Solving Nonlinear Fredholm and Volterra Integral Equations

Mohammad Almousa

[Abstract] [Full Text] [Full Article - PDF] pp. 278 - 285

DOI: 10.13189/ms.2020.080305

Lightlike Hypersurfaces of an Indefinite Kaehler Manifold with an ()-type Connection

Jae Won Lee, Dae Ho Jin, Chul Woo Lee

[Abstract] [Full Text] [Full Article - PDF] pp. 286 - 292

DOI: 10.13189/ms.2020.080306

On the Geometry of Hamiltonian Symmetries

Narmanov Abdigappar, Parmonov Hamid

[Abstract] [Full Text] [Full Article - PDF] pp. 293 - 298

DOI: 10.13189/ms.2020.080307

Characterizations of Some Special Curves in Lorentz-Minkowski Space

M. Khalifa Saad, R. A. Abdel-Baky, F. Alharbi, A. Aloufi

[Abstract] [Full Text] [Full Article - PDF] pp. 299 - 305

DOI: 10.13189/ms.2020.080308

The Indicatrix of the Surface in Four-Dimensional Galilean Space

Artykbaev Abdullaaziz, Nurbayev Abdurashid Ravshanovich

[Abstract] [Full Text] [Full Article - PDF] pp. 306 - 310

DOI: 10.13189/ms.2020.080309

Structural Equation Modeling (SEM) Analysis with Warppls Approach Based on Theory of Planned Behavior (TPB)

Ni Wayan Surya Wardhani, Waego Hadi Nugroho, Adji Achmad Rinaldo Fernandes, Solimun

[Abstract] [Full Text] [Full Article - PDF] pp. 311 - 322

DOI: 10.13189/ms.2020.080310

New Possibilities of Application of Artificial Intelligence Methods for High-Precision Solution of Boundary Value Problems

Leonid N. Yasnitsky, Sergey L. Gladkiy

[Abstract] [Full Text] [Full Article - PDF] pp. 323 - 333

DOI: 10.13189/ms.2020.080311

Hermite-Hadamard Type Inequalities for Composite Log-Convex Functions

Nik Muhammad Farhan Hakim Nik Badrul Alam, Ajab Bai Akbarally, Silvestru Sever Dragomir

[Abstract] [Full Text] [Full Article - PDF] pp. 334 - 338

DOI: 10.13189/ms.2020.080312

High-speed Dynamic Programming Algorithms in Applied Problems of a Special Kind

V. I. Struchenkov, D. A. Karpov

[Abstract] [Full Text] [Full Article - PDF] pp. 339 - 346

DOI: 10.13189/ms.2020.080313

Differential Invariants of One Parametrical Group of Transformations

Abdishukurova Guzal, Narmanov Abdigappar, Sharipov Xurshid

[Abstract] [Full Text] [Full Article - PDF] pp. 347 - 352

DOI: 10.13189/ms.2020.080314

On (2; 2)-regular Non-associative Ordered Semigroups via Its Semilattices and Generated (Generalized Fuzzy) Ideals

Yousef Al-Qudah, Faisal Yousafzai, Mohammed M. Khalaf, Mohammad Almousa

[Abstract] [Full Text] [Full Article - PDF] pp. 353 - 362

DOI: 10.13189/ms.2020.080315

Superstability and Solution of The Pexiderized Trigonometric Functional Equation

Gwang Hui Kim

[Abstract] [Full Text] [Full Article - PDF] pp. 363 - 371

DOI: 10.13189/ms.2020.080316